Alert archive / Iowa / Wind Advisories in 2020
Wind Advisory 6, NWS Des Moines, IA
NWS Des Moines, IA issued this wind advisory at Apr 8, 2020, 3:11 PM CDT for 51 counties in Iowa. It took effect at Apr 9, 2020, 9:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2020, 3:11 PM CDT (20:11 UTC)
- In effect from
- Apr 9, 2020, 9:00 AM CDT
- Expired
- Apr 9, 2020, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Des Moines, IA
All 51 counties
Adair County, IA, Adams County, IA, Appanoose County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Cerro Gordo County, IA, Clarke County, IA, Crawford County, IA, Dallas County, IA, Davis County, IA, Decatur County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Palo Alto County, IA, Pocahontas County, IA, Polk County, IA, Poweshiek County, IA, Ringgold County, IA, Sac County, IA, Story County, IA, Tama County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 23 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.2 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2913 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
463 WWUS73 KDMX 082011 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 311 PM CDT Wed Apr 8 2020 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-090415- /O.NEW.KDMX.WI.Y.0006.200409T1400Z-200410T0000Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- Including the cities of Estherville, Algona, Forest City, Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha, Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola, Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 311 PM CDT Wed Apr 8 2020 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT THURSDAY... * WHAT...Northwest winds 25 to 35 mph with gusts over 45 mph possible. * WHERE...Much of Central Iowa. * WHEN...From 9 AM to 7 PM CDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/desmoines
5 follow-up statements
536 WWUS73 KDMX 090152 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 852 PM CDT Wed Apr 8 2020 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-091000- /O.CON.KDMX.WI.Y.0006.200409T1400Z-200410T0000Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- Including the cities of Estherville, Algona, Forest City, Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha, Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola, Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 852 PM CDT Wed Apr 8 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT THURSDAY... * WHAT...Northwest winds 25 to 35 mph with gusts over 45 mph possible. * WHERE...Much of Central Iowa. * WHEN...From 9 AM to 7 PM CDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/desmoines BSS
802 WWUS73 KDMX 090848 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 348 AM CDT Thu Apr 9 2020 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-091700- /O.CON.KDMX.WI.Y.0006.200409T1400Z-200410T0000Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- Including the cities of Estherville, Algona, Forest City, Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha, Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola, Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 348 AM CDT Thu Apr 9 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts over 45 mph possible. Passing rain and snow showers may briefly increase wind gusts to 50 to 55 mph this afternoon. * WHERE...Much of Central Iowa. * WHEN...From 9 AM to 7 PM CDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/desmoines
409 WWUS73 KDMX 091610 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 1110 AM CDT Thu Apr 9 2020 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-100000- /O.CON.KDMX.WI.Y.0006.000000T0000Z-200410T0000Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- Including the cities of Estherville, Algona, Forest City, Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha, Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola, Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 1110 AM CDT Thu Apr 9 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts over 45 mph possible. Passing rain and snow showers may briefly increase wind gusts to 50 to 55 mph this afternoon. * WHERE...Much of Central Iowa. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/desmoines Ansorge
314 WWUS73 KDMX 092020 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 320 PM CDT Thu Apr 9 2020 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-100000- /O.CON.KDMX.WI.Y.0006.000000T0000Z-200410T0000Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- Including the cities of Estherville, Algona, Forest City, Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha, Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola, Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 320 PM CDT Thu Apr 9 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts over 45 mph. Passing rain and snow showers may briefly increase wind gusts to 50 to 55 mph this afternoon. * WHERE...Much of Central Iowa. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/desmoines Ansorge
193 WWUS73 KDMX 092352 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 652 PM CDT Thu Apr 9 2020 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-100100- /O.EXP.KDMX.WI.Y.0006.000000T0000Z-200410T0000Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- Including the cities of Estherville, Algona, Forest City, Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha, Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola, Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 652 PM CDT Thu Apr 9 2020 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Gusty northwest winds have fallen below advisory criteria for most of the area. $$ For more information from the National Weather Service visit https://weather.gov/desmoines
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Apr 8, 3:08 PM CDT, 3 minutes earlier.
Area forecast discussion, Apr 8, 3:08 PM CDT, 3 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 308 PM CDT Wed Apr 8 2020 .DISCUSSION.../Tonight through Wednesday/ Issued at 307 PM CDT Wed Apr 8 2020 Key Points: 1.) Through Early Evening: Strong to Severe Storms Possible East. 2.) Tomorrow: Wind Advisory. 3.) This Weekend: Wintry/Windy System may impact Iowa. -------------------------------------------------------------------- 1.) Through Early Evening: Strong to Severe Storms Possible East. Showers and thunderstorms have been impacting the northeastern and southeastern portions of our area. In short, soundings/mesoanalysis continues to show very strong lapse rates and almost "inverted-v" like profiles... suggesting hail and damaging winds will be the biggest threats. However, the severe threat is east of our area, and will remain east of our area. Widespread NW winds of 15 to 25 mph should remain through sunset this evening. 2.) Tomorrow: Wind Advisory. High confidence in strong winds starting around 14z in the NW and spreading across the rest of our area throughout the daytime... likely peaking in early afternoon. Obviously not a severe weather setup, but forecast soundings mix to about 750mb...where a 45kt or so jet looks to punch through our area. There looks to be a strong surge of low-level subsidence that pushes through from NW to SE that will likely help transport these winds to the sfc. Societal impact- wise, there are a lot of outdoor medical response tents stationed across the state. Issuing the advisory now, instead of "punting" until tonight will likely give responders better advance notice to take the necessary safety preparation actions. Further, winds of 29 mph with 44 mph gusts will still have effectively the same impacts of winds of 30 mph and 45 mph gusts. By around 00z Fri, winds should begin to diminish to sub-advisory levels... and will fully decouple by sunrise Friday morning. 3.) This Weekend: Wintry/Windy System may impact Iowa. Confidence increasing in a wintry system to impact Iowa through this weekend. Run-to-run consistency in long-range models has been lacking. The operational GFS was slightly ahead of the ECMWF in terms of capturing this feature, and is the most aggressive/furthest west with the track of the low. Temperatures obviously warm enough to keep rain for Saturday. Cold air wrapping around on the backside may cause a transition to snow. However, as we have seen with the past few systems, road temperatures this time of year usually make it into the mid 30s by 10 am or so at the latest. So any snow would likely melt from the pavement, and only accumulate on grassy surfaces and tree branches. High winds appear likely on the backside of this system for Sunday afternoon. Too far out and confidence too low to get into mesoscale details at this point, but precip could linger into Sunday night. Growing confidence in below normal temperatures behind this next week. && .AVIATION.../For the 18Z TAFS through 18Z Thursday afternoon/ Issued at 1240 PM CDT Wed Apr 8 2020 Main highlights are strong winds and thunder potential. Thunder potential confined to this afternoon at KMCW, KALO, and KOTM. A few storms could be strong, with a brief period of locally strong wind gusts that possibly exceed 30 kts. Strong winds this evening will diminish to near to under 10 kts overnight. By 18z Thu, winds may be near the 20 to 30 kt range with gusts to 35 kts. && .DMX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 9 AM to 7 PM CDT Thursday for IAZ004>007- 015>017-023>028-033>039-044>050-057>062-070>075-081>086-092>097. && DISCUSSION...Kotenberg AVIATION...Kotenberg
Hazardous weather outlook, Apr 8, 6:06 AM CDT, 9 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 606 AM CDT Wed Apr 8 2020 IAZ004>007-015>017-025>028-037>039-091115- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Wright-Franklin-Butler-Bremer-Hardin-Grundy-Black Hawk- 606 AM CDT Wed Apr 8 2020 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight Showers and a few isolated non severe thunderstorms will be possible this morning through the noon hour. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Windy conditions are expected throughout the day Thursday. Freezing temperatures are likely by Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. IAZ049-050-060>062-073>075-083>086-094>097-091115- Marshall-Tama-Polk-Jasper-Poweshiek-Warren-Marion-Mahaska-Clarke- Lucas-Monroe-Wapello-Decatur-Wayne-Appanoose-Davis- 606 AM CDT Wed Apr 8 2020 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight Isolated thunderstorms are possible this afternoon. A strong to severe thunderstorm may develop in the far southeast with large hail and damaging winds the main threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Windy conditions are expected throughout the day Thursday. Freezing temperatures are likely by Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. IAZ023-024-033>036-044>048-057>059-070>072-081-082-092-093-091115- Pocahontas-Humboldt-Sac-Calhoun-Webster-Hamilton-Crawford-Carroll- Greene-Boone-Story-Audubon-Guthrie-Dallas-Cass-Adair-Madison- Adams-Union-Taylor-Ringgold- 606 AM CDT Wed Apr 8 2020 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Windy conditions are expected throughout the day Thursday. Freezing temperatures are likely by Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.